| Catalog Number |
364966 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported prior to using bd vacutainer® urine transfer straw that the needle separated from the straw.This occurred an unspecified number of times.There was no health impact or consequence reported.
Additional Manufacturer Narrative
Investigation summary: bd received 200 samples and 4 photos for investigation.The photos were reviewed and the customer¿s indicated failure mode for product separation was observed.Additionally, the customer samples were evaluated by visual examination and the indicated failure mode for product separation with the incident lot was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode product separation.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.